# SDR CALA2017120104242

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 77,527 hours, 29,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348008224100
- Condition: Corroded
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF R2 DOOR SILL CORROSION WAS FOUND ON FR68 IN DOOR SILL ATTACH AREA. REPAIRED FR68 JUST ABOVE R2 DOOR SILL IAW ECRA 5310-07297 PART 1 STEPS 1-3. DIP CREATED TO ACCOMPLISH THE INITIAL INSPECTION PER PART 2 OF ECRA 5310-07297 ON OR BEFORE THE AIRCRAFT REACHES 39,728 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTION EVERY 10,700 AIRCRAFT FLIGHT CYCLES THEREAFTER.
